MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED); REAGENT RED BLOOD CELLS
Catalog Number 0006436
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was advised of applicable limitations in the package insert: negative reactions will be obtained if the test specimen contains antibodies present in concentration too low to be detected by the test methods employed; antibody screening tests employing pooled reagent red blood cells will not be as sensitive as those incorporating the red blood cells of unpooled single donors.
 
Event or Problem Description
On (b)(6) 2016, a customer reported obtaining unexpected negative and weak reactivity results with capture-r ready screen (pooled) plates during validation on galileo neo (b)(4).

Brand Name
CAPTURE-R READY-SCREEN (POOLED)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5698827
Report Number1034569-2016-00124
Device Sequence Number16149239
Product Code KSZ
UDI-Device Identifier10888234001959
UDI-Public10888234001959
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
102707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date06/28/2016
Device Catalogue Number0006436
Device Lot NumberN464
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2016
Initial Report FDA Received Date06/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1